# SDR N93A20060326

- Difficulty date: March 26, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- Aircraft time: 8,622 hours, 4,196 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 421166
- Part serial: UFJ1274
- Condition: Shorted
- Location: Nlg
- Part time: 2,809 hours, 1,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE (STEER BY WIRE) FAIL MESSAGE CAME ON. LIGHT OUT WHEN GEAR RETRACTED. EXTENDED GEAR AND LIGHT ON AGAIN. RETRACTED GEAR AND FLEW TO LGB. WHEN GEAR EXTENDED, LIGHT DID NOT ILLUMINATE. LANDED WITH SWITCH ON AND SYSTEM NORMAL. MAINTENANCE DETERMINED AN INTERNAL SHORT IN NOSE LANDING GEAR HARNESS EXISTED, CAUSING SYSTEM TO BE INOPERATIVE.
